# SDR ASAA2016041116346

- Difficulty date: April 11, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 34,427 hours, 10,415 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROLLER CABIN ZONE TEMP LIGHT ILLUMINATES ON RECALL. EXTINGUISHES WITH MASTER CAUTION RESET.  ACFT GROUNDED.  FOUND "FLT DECK TRIM VALVE" FAULT LOGGED, COMPLIED WITH FIM TASK 21-61-00.  FAULT CLEARED & DID NOT RETURN.  OPS CHECK GOOD, NO FURTHER DEFECTS NOTED.
